𝒫1-covers over commutative rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 144 (2020), pp. 27-43.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez l'article sur le site de la revue.

In this paper we consider the class 𝒫1(R) of modules of projective dimension at most one over a commutative ring R and we investigate when 𝒫1(R) is a covering class. More precisely, we investigate Enochs' Conjecture, that is the question of whether 𝒫1(R) is covering necessarily implies that 𝒫1(R) is closed under direct limits. We answer the question affirmatively in the case of a commutative semihereditary ring R. This gives an example of a cotorsion pair (𝒫1(R),𝒫1(R)) which is not necessarily of finite type such that 𝒫1(R) satisfies Enochs' Conjecture. Moreover, we describe the class lim𝒫1(R) over (not necessarily commutative) rings which admit a classical ring of quotients.

Publié le :
DOI : 10.4171/rsmup/54
Classification : 13, 18
@article{RSMUP_2020__144__27_0,
     author = {Bazzoni, Silvana and Le Gros, Giovanna},
     title = {$\mathcal P_1$-covers over commutative rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {27--43},
     volume = {144},
     year = {2020},
     doi = {10.4171/rsmup/54},
     mrnumber = {4186444},
     language = {en},
     url = {https://www.numdam.org/articles/10.4171/rsmup/54/}
}
TY  - JOUR
AU  - Bazzoni, Silvana
AU  - Le Gros, Giovanna
TI  - $\mathcal P_1$-covers over commutative rings
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2020
SP  - 27
EP  - 43
VL  - 144
UR  - https://www.numdam.org/articles/10.4171/rsmup/54/
DO  - 10.4171/rsmup/54
LA  - en
ID  - RSMUP_2020__144__27_0
ER  - 
%0 Journal Article
%A Bazzoni, Silvana
%A Le Gros, Giovanna
%T $\mathcal P_1$-covers over commutative rings
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2020
%P 27-43
%V 144
%U https://www.numdam.org/articles/10.4171/rsmup/54/
%R 10.4171/rsmup/54
%G en
%F RSMUP_2020__144__27_0
Bazzoni, Silvana; Le Gros, Giovanna. $\mathcal P_1$-covers over commutative rings. Rendiconti del Seminario Matematico della Università di Padova, Tome 144 (2020), pp. 27-43. doi : 10.4171/rsmup/54. https://www.numdam.org/articles/10.4171/rsmup/54/

Cité par Sources :